# SDR CTU2002F00004

- Difficulty date: March 15, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N74RF
- Make and model: Beech B200
- Aircraft serial: BB1408
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 97112H4959
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT WINDSCREEN INNER PANE FAILED AT 27,000 FEET IN LEVEL FLIGHT OUTSIDE AIR TEMPERATURE AT 32 DEGREES.  WINDSHIELD (PN 10138402522)  (SN 97112H4959)  WINDSHIELD INSTALL KIT (PN 101-50413)  (SN 21851).
